Jouko Väänänen
Jouko Väänänen
Professor of Mathematics, University of Helsinki and Professor of Logic, University of Amsterdam
Verified email at helsinki.fi - Homepage
Title
Cited by
Cited by
Year
Dependence logic: A new approach to independence friendly logic
J Väänänen
Cambridge University Press, 2007
3822007
Dependence and independence
E Grädel, J Väänänen
Studia Logica 101 (2), 399-410, 2013
1612013
Generalized quantifiers and pebble games on finite structures
PG Kolaitis, JA Väänänen
Annals of pure and applied logic 74 (1), 23-75, 1995
1611995
Second-order logic and foundations of mathematics
J Väänänen
Bulletin of Symbolic Logic 7 (4), 504-520, 2001
1492001
Logic and games
W Hodges, J Väänänen
1282001
Modal dependence logic
J Väänänen
New perspectives on games and interaction 4, 237-254, 2008
992008
From if to bi
S Abramsky, J Väänänen
Synthese 167 (2), 207-230, 2009
962009
On definability in dependence logic
J Kontinen, J Väänänen
Journal of Logic, Language and Information 18 (3), 317-332, 2009
742009
Models and games
J Väänänen
Cambridge University Press, 2011
622011
Trees and -subsets of ω1ω1
A Mekler, J Väänänen
The Journal of Symbolic Logic 58 (3), 1052-1070, 1993
571993
Dependence Logic: A New Approach to Independence Friendly Logic (London Mathematical Society Student Texts)
J Vnnen
Cambridge University Press, 2007
552007
Propositional logics of dependence
F Yang, J Väänänen
Annals of Pure and Applied Logic 167 (7), 557-589, 2016
492016
Reflection principles for the continuum
J Stavi, J Vaananen
Contemporary Mathematics 302, 59-84, 2002
472002
On Scott and Karp trees of uncountable models
T Hyttinen, J Väänänen
Journal of Symbolic Logic, 897-908, 1990
471990
On the semantics of informational independence
J Väänänen
Logic Journal of IGPL 10 (3), 339-352, 2002
452002
Partially ordered connectives
G Sandu, J Väänänen
Mathematical Logic Quarterly 38 (1), 361-372, 1992
451992
Second order logic or set theory?
J Väänänen
Bulletin of Symbolic Logic 18 (1), 91-121, 2012
402012
The Ehrenfeucht-Fraïssé-Game of Length ω1
A Mekler, S Shelah, J Väänänen
Transactions of the American mathematical Society, 567-580, 1993
401993
Unary quantifiers on finite models
J Väänänen
Journal of Logic, Language and Information 6 (3), 275-304, 1997
371997
Axiomatizing first-order consequences in dependence logic
J Kontinen, J Väänänen
Annals of Pure and Applied logic 164 (11), 1101-1117, 2013
362013
The system can't perform the operation now. Try again later.
Articles 1–20